MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 0.59 ML, SMALLBORE BIFUSE EXT SET, W/CLAVE¿, CHECK VALVE, 2 CL; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 0.59 ML, SMALLBORE BIFUSE EXT SET, W/CLAVE¿, CHECK VALVE, 2 CL; STOPCOCK, I.V. SET
Catalog Number B33983
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although multiple attempts were made to obtain the device, it has not been yet received; investigation is pending.A review of the device history record is also pending.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 6.5" (17 cm) appx 0.59 ml, smallbore bifuse ext set, w/clave¿, check valve, 2 clamps (red, white), luer lock that reportedly leaked an unspecified fluid/infusate.The facility will no longer use this device because of the leakage issue.The total affected product amount was 2 cases and they have requested credit.There was no report of any human harm.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.D9 - device available for evaluation: no.

Brand Name
6.5" (17 CM) APPX 0.59 ML, SMALLBORE BIFUSE EXT SET, W/CLAVE¿, CHECK VALVE, 2 CL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22323331
Report Number9617594-2025-01335
Device Sequence Number12964865
Product Code FMG
UDI-Device Identifier00887709127166
UDI-Public(01)00887709127166(17)290401(10)13986471
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33983
Device Lot Number13986471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK.
Patient SexUnknown